Alert archive / Texas / Tornado Warnings in 2026
Tornado Warning 28, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 15, 2026, 6:28 PM CDT for Nacogdoches County, San Augustine County, Texas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 6:28 PM CDT (23:28 UTC)
- Expired
- Mar 15, 2026, 7:04 PM CDT
- In force
- 36 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
The radar
The Shreveport radar (KSHV), 119 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 6:42 PM CDT | HAIL 1.25 | Chireno, TX | Photo of near half dollar size hail in the Chireno community via KTRE-TV social media. |
| Mar 15, 6:55 PM CDT | HAIL 1.5 | 7 Se Chireno, TX | Quarter to ping pong ball size hail fell in the Goodwin community southwest of San Augustine. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 1:53 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.5 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -393 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 560 m²/s²
- 0-3 km storm-relative helicity
- 765 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
845
WFUS54 KSHV 152328
TORSHV
TXC347-405-160015-
/O.NEW.KSHV.TO.W.0028.260315T2328Z-260316T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
628 PM CDT Sun Mar 15 2026
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
East Central Nacogdoches County in eastern Texas...
Central San Augustine County in eastern Texas...
* Until 715 PM CDT.
* At 628 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Woden, or 9 miles southeast of Nacogdoches, moving
east at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
* Locations impacted include...
Melrose, Macune, Woden, Chireno and Denning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3153 9462 3161 9456 3151 9409 3132 9419
TIME...MOT...LOC 2328Z 290DEG 25KT 3155 9453
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
135 follow-up statements
376
WWUS54 KSHV 152339
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
639 PM CDT Sun Mar 15 2026
TXC347-405-160015-
/O.CON.KSHV.TO.W.0028.000000T0000Z-260316T0015Z/
Nacogdoches TX-San Augustine TX-
639 PM CDT Sun Mar 15 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR EAST
CENTRAL NACOGDOCHES AND CENTRAL SAN AUGUSTINE COUNTIES...
At 639 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Melrose, or 14 miles southeast of Nacogdoches,
moving east at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Macune, Chireno and Denning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3147 9450 3158 9442 3151 9409 3132 9419
TIME...MOT...LOC 2328Z 290DEG 25KT 3154 9452
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
13907
WWUS54 KSHV 152351
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
651 PM CDT Sun Mar 15 2026
TXC347-405-160015-
/O.CON.KSHV.TO.W.0028.000000T0000Z-260316T0015Z/
Nacogdoches TX-San Augustine TX-
651 PM CDT Sun Mar 15 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR EAST
CENTRAL NACOGDOCHES AND CENTRAL SAN AUGUSTINE COUNTIES...
At 651 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Macune, or 26 miles southeast of
Nacogdoches, moving southeast at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Macune and Denning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3141 9438 3151 9428 3147 9411 3132 9419
TIME...MOT...LOC 2339Z 300DEG 32KT 3146 9439
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
13826
WWUS54 KSHV 152359
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
659 PM CDT Sun Mar 15 2026
TXC347-160009-
/O.CAN.KSHV.TO.W.0028.000000T0000Z-260316T0015Z/
Nacogdoches TX-
659 PM CDT Sun Mar 15 2026
...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL NACOGDOCHES
COUNTY...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for a portion of
northeast Texas.
&&
LAT...LON 3142 9431 3146 9426 3143 9413 3132 9419
3138 9433 3139 9432 3140 9433 3140 9431
TIME...MOT...LOC 2351Z 300DEG 32KT 3140 9429
$$
TXC405-160015-
/O.CON.KSHV.TO.W.0028.000000T0000Z-260316T0015Z/
San Augustine TX-
659 PM CDT Sun Mar 15 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL SAN
AUGUSTINE COUNTY...
At 659 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Macune, or 29 miles south of Center, moving
southeast at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Macune.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3142 9431 3146 9426 3143 9413 3132 9419
3138 9433 3139 9432 3140 9433 3140 9431
TIME...MOT...LOC 2351Z 300DEG 32KT 3140 9429
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
13756
WWUS54 KSHV 160003
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
703 PM CDT Sun Mar 15 2026
TXC405-160015-
/O.CON.KSHV.TO.W.0028.000000T0000Z-260316T0015Z/
San Augustine TX-
703 PM CDT Sun Mar 15 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL SAN
AUGUSTINE COUNTY...
At 703 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Macune, or 31 miles south of Center, moving
southeast at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mainly rural areas of Central San Augustine County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3138 9423 3141 9420 3140 9415 3132 9419
3135 9426
TIME...MOT...LOC 2359Z 300DEG 32KT 3137 9422
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
13110
WWUS54 KSHV 160004
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
704 PM CDT Sun Mar 15 2026
TXC405-160014-
/O.CAN.KSHV.TO.W.0028.000000T0000Z-260316T0015Z/
San Augustine TX-
704 PM CDT Sun Mar 15 2026
...TORNADO WARNING IS CANCELLED FOR CENTRAL SAN AUGUSTINE COUNTY...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1200 AM CDT for a portion of
northeast Texas.
&&
LAT...LON 3138 9423 3141 9420 3140 9415 3132 9419
3135 9426
TIME...MOT...LOC 0003Z 300DEG 32KT 3135 9418
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 15, 1:51 PM CDT, 4 hours 37 minutes earlier. Its key messages:
- Issued at 102 PM CDT Sun Mar 15 2026
- A fast moving line of strong to severe thunderstorms are expected to push across the Ark-La-Tex this afternoon, where damaging wind, hail and tornadoes will all be possible.
- Behind the front, sustained 15-25 mph winds, with gusts up to and exceeding 35-45 mph, are expected into Monday morning.
- A cold and dry airmass will quickly move in tonight, resulting in overnight lows near and below freezing both Monday and Tuesday morning, with highs back to seasonal by mid-week.
Area forecast discussion, Mar 15, 1:51 PM CDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
151 PM CDT Sun Mar 15 2026
...New SPOTTER INFORMATION STATEMENT...
.KEY MESSAGES...
Issued at 102 PM CDT Sun Mar 15 2026
- A fast moving line of strong to severe thunderstorms are
expected to push across the Ark-La-Tex this afternoon, where
damaging wind, hail and tornadoes will all be possible.
- Behind the front, sustained 15-25 mph winds, with gusts up to
and exceeding 35-45 mph, are expected into Monday morning.
- A cold and dry airmass will quickly move in tonight, resulting
in overnight lows near and below freezing both Monday and
Tuesday morning, with highs back to seasonal by mid-week.
&&
.DISCUSSION...
Issued at 102 PM CDT Sun Mar 15 2026
An agitated cumulus field is unfolding across the Ark-La-Tex this
afternoon as our long awaited cold front, and associated severe
weather threat is quickly approaching. Upstream observations across
central Oklahoma and north Texas show peak non-convective wind gusts
over 50 mph. This front will continue to race east as it will
intercept an airmass with temperatures quickly warming into the
upper 70's and low 80's, with surface Td's in the lower 60's. Hourly
mesoanalysis across the region suggests that effective bulk shear
values are around 40kt, with a 45-50kt LLJ sitting overhead. Tucked
under the LLJ, sfc-1km SRH values are sitting between 100-200 m2/s2
with sfc-3km between 200-300 m2/s2. These values may decrease a tick
or two as the jet slides east over the next few hours, but that
being said, as the cold front enters the region, an environment
conducive for strong to severe thunderstorms will exist, where all
modes of severe weather will be possible, with tornado watches
likely this afternoon.
Though timing has been consistent across the hi-res and CAMs over
the last 12-24 hours, uncertainty still remains when it comes to
where thunderstorm initiation will occur. Output from the HRRR,
RRFS, and NAM continue to suggest that the boundary should remain
free of deeply rooted convection as it enters into McCurtain County,
OK. This will change as the front approaches the I-49 corridor where
dynamics will become more conducive to support deeply rooted
thunderstorms buying the cap erodes, supporting the
aforementioned hazards. The SHV 18z upper air balloon launch
reveals that 800mb temperatures sit between 17.5-18 deg C, thus
suggesting a cap remains in place. A 20z launch will help further
evaluate the cap as the boundary approaches. It is important to
note that while the local SPC tornado hazards sit on the lower end
of the scale across the central and eastern zones, if a
thunderstorm can become deeply rooted and mature as the cap
erodes, a tornado or two, potentially strong, can't be ruled out.
At the same time, exceptionally strong lapse rates will support
large hail with initial semi-discrete development prior to later
QLCS formation where a damaging wind and embedded tornado threat
will become the dominate hazards. This axis of convection will
quickly race east along the front, with the latest timing analysis
suggesting the front should exit the region around or shortly
after 10pm.
Behind the front, and similar to what is being experienced ahead of
the boundary, gusty northwesterly winds will continue across the Ark-
La-Tex through the overnight where wind gusts between 40-45 mph will
be possible. Already, Shreveport Regional Airport has peaked with a
46 mph non-thunderstorm gradient based wind gust ahead of the
boundary. This may result in brief power outages, along with the
displacement of unsecured or loose items outdoors. At the same time,
a strong airmass will filter in, quickly dropping temperatures
overnight locally into the 20's and 30's. As a result, a Freeze
Warning remains in effect across portions of northeast Texas,
southwest Arkansas and southeastern Oklahoma. Expect for another
Freeze Warning to be issued for Tuesday morning with the evening
forecast package as Tuesday AM temperatures will sit at or below
freezing for most if not all. This will be an extremely dry
airmass that will settle in to start the new week, with RH
percentages in the upper teens and low 20's and Td's in the single
digits to low teens. With this in mind, fire danger will need
monitored closely.
Looking long range, rain chances will be non-existent as influence
from ridging out west builds in, supporting dry conditions and
rapidly warming temperatures as highs enter the 80's as early as
Thursday.
KNAPP
&&
.AVIATION...
(18Z TAFS)
Issued at 1246 PM CDT Sun Mar 15 2026
For the ArkLaTex terminals, VFR now with good heating underway and
Windy with S/SW 10-20G35KT will continue with a fropa in the
coming hours. Convection initiation will unfold in E TX. KTYR will
see a dry fropa by 21Z with KGGG not far behind and potential
development. The quickly developing line of thunderstorms will
potentialy affect KTXK/KSHV/KLFK 22-24Z and then KELD soon after
and KMLU by 03Z. Fropa will usher brisk NW10-20G35KT overnight and
slacking a bit into Monday as skies clearing NW to SE 10-13Z.
/24/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 150 PM CDT Sun Mar 15 2026
Spotter activation will be needed this afternoon for severe storms
across the Four State Region.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 37 50 31 / 60 30 0 0
MLU 85 37 50 29 / 50 80 0 0
DEQ 74 26 45 23 / 40 0 0 0
TXK 80 32 49 29 / 60 10 0 0
ELD 80 31 48 26 / 80 40 0 0
TYR 84 34 50 31 / 20 0 0 0
GGG 83 35 50 29 / 50 10 0 0
LFK 84 37 52 31 / 40 30 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT Monday for ARZ050-051-059>061-
070>073.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
ARZ050-051-059>061-070>073.
LA...Wind Advisory until 7 PM CDT Monday for LAZ001>006-010>014-
017>022.
OK...Wind Advisory until 7 PM CDT Monday for OKZ077.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
OKZ077.
TX...Wind Advisory until 7 PM CDT Monday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
Freeze Warning from midnight tonight to 9 AM CDT Monday for
TXZ096-097-108>112-124-125.
&&
DISCUSSION...53
AVIATION...24In the hours before
Local storm report, Mar 15, 5:16 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
516 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM Tstm Wnd Dmg Nashville 33.94N 93.85W
03/15/2026 Howard AR Law Enforcement
Trees were downed in Nashville.
&&
15Local storm report, Mar 15, 5:17 PM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
517 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Dmg Center Point 34.03N 93.95W
03/15/2026 Howard AR Law Enforcement
Trees down in the Center Point community.
&&
15Local storm report, Mar 15, 5:18 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
518 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM Tstm Wnd Dmg Dierks 34.12N 94.02W
03/15/2026 Howard AR Law Enforcement
Trees down in Dierks.
&&
15Local storm report, Mar 15, 5:24 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
524 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM Hail Longview 32.52N 94.76W
03/15/2026 E1.00 Inch Gregg TX Amateur Radio
Quarter-size hail reported at the
intersection of H. G. Mosley Parkway and
Bill Owens Parkway in Longview, TX.
&&
16Local storm report, Mar 15, 5:25 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
525 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM Hail Bullard 32.14N 95.32W
03/15/2026 M1.00 Inch Smith TX Broadcast Media
Quarter size hail fell in Bullard.
&&
15Local storm report, Mar 15, 5:26 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
526 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Hail 2 W Longview 32.52N 94.80W
03/15/2026 E1.00 Inch Gregg TX Public
Quarter-size hail reported by mPING in west
Longview.
&&
16The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 11:34 PM CDT | Freeze Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 3 more | 33 hr |
| Mar 15, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 61 min |
| Mar 15, 3:27 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 48 min |
| Mar 15, 3:47 PM CDT | Severe Thunderstorm Warning | SHV | Upshur, Wood | 58 min |
| Mar 15, 3:50 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 55 min |
| Mar 15, 3:52 PM CDT | High Wind Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 5 hr |
| Mar 15, 3:53 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Upshur, Wood | 50 min |
| Mar 15, 4:10 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Morris, Red River, Titus | 65 min |
| Mar 15, 4:17 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 43 min |
| Mar 15, 4:25 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 50 min |
| Mar 15, 4:40 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Cherokee, Gregg, Harrison, Marion, Morris and 4 more | 65 min |
| Mar 15, 4:51 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Upshur | 26 min |
| Mar 15, 5:07 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 53 min |
| Mar 15, 5:10 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 50 min |
| Mar 15, 5:24 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 51 min |
| Mar 15, 5:37 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk, Shelby | 53 min |
| Mar 15, 5:53 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, San Augustine, Shelby | 56 min |
| Mar 15, 6:23 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 60 min |
| Mar 15, 6:37 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 53 min |
Nearby
Tornado Warnings in Texas, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.